# SDR ALGA087895

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- Aircraft time: 8,845 hours
- Engine: Allsn 250C30S
- Engine time: 12,701 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Part number: 23071895
- Part serial: NN502401
- Condition: Spalled
- Location: Gearbox
- Part time: 154 hours
- Component: Gearbox
- Component part number: 23035179
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SPALLING ON FWD. GEAR TEETH.  REMOVED AND REPLACED WITH NEW PART.
